# SDR SIMA20250123002

- Difficulty date: January 23, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N230NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000550
- Aircraft time: 22,361 hours, 15,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065177003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM HAS CORROSION BETWEEN FR89-90 Y+10 MAJOR REPAIR AND LEVEL 2 CORROSION BLENDED CORROSION ON FLOOR BEAM BETWEEN FR89-90 Y+10 PER EMB 175 SRM 51-10-03. BLENDED AREA MEASURES L= 4.3" W=.7" H=.019" ORIGINAL MATERIAL THICKNESS IS .040" PER EMB 175 SRMI 53-23-10- 55A. MAXIMUM MATERIAL REMOVED IS .019", MATERIAL REMAINING IS .021" AND IS FOUND TO BE OUT OF LIMITS PER EMB 175 SRM 51-75-16. PART NEEDS REPLACEMENT PN# 170-65177-003 LOCATED, DRILLED AND DEBURRED NEW FLOOR BEAM (INTERCOSTAL) AT FR 89-90 Y +10 IAW E-175 SRM 51-40-02 TREATED HOLES ON FLOOR BEAM (INTERCOSTAL) IAW E-175 SRM 51-23-04 REMOVED AND REPLACED FLOOR BEAM AT FR 89-90 Y+10 IAW E-175 SRM 51-40-08.
